MathSciNet Relay Station
MathSciNet bibliographic data
MR394674 (52 #15475) 57A15 (54C10)
Walsh, John J. Light open and open mappings on manifolds. II. Trans. Amer. Math. Soc. 217 (1976), 271–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement